Resultados globales: 4 registros encontrados en 0.01 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
13 p, 1.5 MB Existence of limit cycles in a tritrophic food chain model with Holling functional responses of type II and III / Blé, Gamaliel (Universidad Juárez Autónoma de Tabasco. División Académica de Ciencias Básicas (México)) ; Castellanos, Víctor (Universidad Juárez Autónoma de Tabasco. División Académica de Ciencias Básicas (México)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We are interested in the coexistence of three species forming a tritrophic food chain model. Considering a linear grow for the lowest trophic species, Holling III and Holling II functional response for the predator and the top-predator, respectively. [...]
2016 - 10.1002/mma.3842
Mathematical Methods in the Applied Sciences, Vol. 39, Issue 14 (September 2016) , p. 3996-4006  
2.
23 p, 558.3 KB Integrability and global dynamics of the May-Leonard model / Blé, Gamaliel (UJAT(México). División Académica de Ciencias Básicas) ; Castellanos, Víctor (UJAT(México). División Académica de Ciencias Básicas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Quilantán, Ingrid (UJAT(México). División Académica de Ciencias Básicas)
We study when the celebrated May-Leonard model in R3, describing the competition between three species and depending on two positive parameters a and b, is completely integrable; i. e. when a+b = 2 or a = b. [...]
2013 - 10.1016/j.nonrwa.2012.06.004
Nonlinear Analysis: Real World Applications, Vol. 14 (2013) , p. 280-293  
3.
13 p, 280.0 KB Simultaneous periodic orbits bifurcating from two zero-Hopf equilibria in a tritrophic food chain model / Castellanos, Víctor (UJAT(México).Division Académica de Ciencias Básicas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Quilantán, Ingrid (UJAT(México).Division Académica de Ciencias Básicas)
We are interested in the coexistence of three species forming a tritrophic food chain model. Considering a linear grow for the lowest trophic species or prey, and a type III Holling functional response for the middle and highest trophic species (first and second predator respectively). [...]
2013 - 10.4236/jamp.2013.17005
Journal of Applied Mathematics and Physics, Vol. 1 (2013) , p. 31-38  
4.
19 p, 407.9 KB On the global flow of a 3--dimensional Lotka--Volterra system / Alavez-Ramírez, Justino (UJAT(México). División Académica de Ciencias Básicas) ; Blé, Gamaliel (UJAT(México). División Académica de Ciencias Básicas) ; Castellanos, Víctor (UJAT(México). División Académica de Ciencias Básicas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the study of the black holes with Higgs field appears in a natural way the Lotka-Volterra differential system x˙= x(y − 1), y˙= y(1 + y − 2x2 − z2), z˙= zy, in R3. Here we provide the qualitative analysis of the flow of this system describing the α-limit set and the ω-limit set of all orbits of this system in the whole Poincar'e ball, i. [...]
2012 - 10.1016/j.na.2012.03.002
Nonlinear Analysis : Theory, Methods and Applications, Vol. 75 (2012) , p. 4114-4125  

Vea también: autores con nombres similares
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.